# SDR UIEA2012072700333

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 53,695 hours, 8,040 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS-SUPERNUMERARY OXYGEN ON.  MASKS DROPPED- NORM PRESSURE.  CABIN ALT 5300'.
